Journal d’Analyse Mathématique

, Volume 52, Issue 1, pp 107–116 | Cite as

Limites radiales de fonctions holomorphes dans la boule unite deC n

  • Yves Dupain


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    F. Bagemihl et W. Seidel,Some boundary properties of analytic functions, Math. Z.61 (1954), 186–199.MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    M. Hakin et N. Sibony,Boundary properties of analytic functions in the ball of C n Math. Ann.276 (1987), 549–555.CrossRefMathSciNetGoogle Scholar
  3. 3.
    M. Ortel et N. Schneider,Radials limits of functions of slow growth in the unit disk, Math. Scand.56 (1985), 287–310.MATHMathSciNetGoogle Scholar
  4. 4.
    W. Rudin,New constructions of functions holomorphic in the unit ball of C n, NSF-CBMS Regional Conference No 63, Michigan State University, 1986.Google Scholar

Copyright information

© Hebrew Univeristy 1989

Authors and Affiliations

  • Yves Dupain
    • 1
  1. 1.Mathématiques et InformatiqueUniversité de Bordeaux ITalence CedexFrance

Personalised recommendations